# SDR USAA2009102992938

- Difficulty date: October 17, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT FORWARD ENTRY DOOR LOWER HINGE CUTOUT BETWEEN BS 294.5 TO BS 312 & BETWEEN S12L TO S14L.  REPAIRED FUSELAGE SKIN AT FORWARD ENTRY DOOR LOWER HINGE CUTOUT BETWEEN BS 294.5 TO BS 312 & BETWEEN S12L TO S14L IAW EA 3132666A.
